My neurologist started me on Diamox for possible meniere's disease and dizziness. I have been dizzy for a year. I'm dizzy all the time (unless lying down) and I have dizzy spells. I have been out of work because of these issues. I feel like I'm on a tilt-a-whirl or standing on a boat. I started taking Diamox this morning and it made me more dizzy and had to lay down. Do these side effects get better? Please help!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2011 • 1 answer
Posted 19 Apr 2013 • 5 answers
Posted 27 Jul 2013 • 1 answer
Acetazolamide (Diamox):Does the ringing in the ears and muffled sound go away after taking the drug?
Posted 23 Apr 2014 • 1 answer
Diamox - My daughter just started taking Acetazolamide 250 mg today and she has a worse headache she
Posted 14 Sep 2016 • 0 answers